# SDR AALA202308142530

- Difficulty date: August 9, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR EXTERIOR EMERGENCY SLIDE LIGHT BURNED OUT. MAINTENANCE FOUND BULB BURNED OUT AND CONNECTOR D11084 DISCONNECTED. REPLACED BULB (AALA202308148727) AND RECONNECTED CONNECTOR PER SWPM 20-61-28 (AALA202308142530). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-0.
